# SDR FDEA201403210541

- Difficulty date: March 21, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 22,250 hours, 12,369 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE ROLLED BACK PASSING FL 315, N1 & N2 DECREASED IGNITION TURNED ON.  ONE MINUTE LATER ENGINE REGAINED POWER.  RETURNED & LANDED.  NR 1 ENGINE FADEC FAULT LIGHT ILLUMINATED ON LANDING & APU AUTO SHUTDOWN.  NO ECAM ALERTS ACCOMPANIED NR 1 ENGINE  ROLLBACK & FLAMEOUT.  REMOVED AND REPLACED NR 1 ENGINE ECU IAW MM 73-21-01-04. OPS CHECKED NORMAL.
